A note on normal bases of ideals in sextic algebraic number field

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/65445

Show full item record


Title: A note on normal bases of ideals in sextic algebraic number field
Author: Dubovský, Viktor
Kostra, Juraj
Lazar, Vladimír
Date issue: 2008
Citation: Mathematica Slovaca. 2008, vol. 58, no. 2, p. 165-172.
URI: http://hdl.handle.net/10084/65445
ISSN: 0139-9918
1337-2211
DOI: 10.2478/s12175-008-0064-5
URI: http://dx.doi.org/10.2478/s12175-008-0064-5
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics